# SDR ASAA0872479

- Difficulty date: January 12, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N649AS
- Make and model: Boeing 737790
- Aircraft serial: 30663
- Aircraft time: 15,884 hours, 6,958 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61121
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERIOR SKIN IS DENTED WITH CREASE 16 INCHES AFT OF FWD EDGE AND 30 INCHES FROM LOWER EDGE REF SAD 6091718.  REPAIRED FWD CARGO DOOR EXTERIOR SKIN IAW ASA EA 5230 01396.
